# SDR SWAA2022031032893

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CABIN FRAME STA 951 WL 209 RBL 55 / CORROSION ON AFT CABIN FRAME AT BS 951; RBL 55 WAS REPAIRED IAW ATS ER 19-03660; REV IR DATED 03JUL19 AND EA 1-753-35191 REV IR
